RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 5, Pages 1073–1077 (Mi dan8179)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Efficient factorization of polynomials over local fields

A. L. Chistov


Full text: PDF file (680 kB)

Bibliographic databases:
UDC: 518.5+513.46
Presented: А. А. Дородницын
Received: 12.12.1985

Citation: A. L. Chistov, “Efficient factorization of polynomials over local fields”, Dokl. Akad. Nauk SSSR, 293:5 (1987), 1073–1077

Citation in format AMSBIB
\Bibitem{Chi87}
\by A.~L.~Chistov
\paper Efficient factorization of polynomials over local fields
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 5
\pages 1073--1077
\mathnet{http://mi.mathnet.ru/dan8179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890201}
\zmath{https://zbmath.org/?q=an:0636.12010}


Linking options:
  • http://mi.mathnet.ru/eng/dan8179
  • http://mi.mathnet.ru/eng/dan/v293/i5/p1073

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Shparlinski, “On some problems in the theory of finite fields”, Russian Math. Surveys, 46:1 (1991), 199–240  mathnet  crossref  mathscinet  zmath  adsnasa
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019